# SDR DALA2022010800152

- Difficulty date: January 4, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 66,270 hours, 24,359 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8060386) DURING INSPECTION FOUND LEFT OVERWING EXIT SIGNS DO NOT ILLUMINATE WITH FORWARD UPPER DOOR. EXIT SIGNS DO NOT ILLUMINATE AS WELL. REMOVED AND REPLACED LT OVERWING EXIT SIGN BATTERY PACK AND CHARGER. OPS CHECKS GOOD.
